# SDR ASAA0852914

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,895 hours, 844 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243921002
- Part serial: 2007061964
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,895 hours, 844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT AND ALT LIGHT ILLUMINATED ON PRESSURIZATION PANEL.  CYCLED TO ALT & BACK TO AUTO, FAULT LIGHT OUT.  NR 1 & 2 CABIN PRESSURE CONTROLLERS BITE TEST GOOD.
